Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tuberculosis with enlarged lymph nodes,dermoid cyst

Dear doctor, I have been diagonised with TB in the starting stage.My doctor prescribed Forecox tablet for 1 month.He detected TB with the enlarged lymph nodes.will there be any side effects due to this tablet.I am also having dermoid cyst in my left ovary .will this tablet affect my menstrual cycle or create any side effects related to the cyst.kindly answer my question and is it necessary to take 6 months treatment for this.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If the TB has been detected then you have o take the full course as advised.
These medicines won't cause any problem to your cyst of the ovary.
Generally anti tubercular medicines are tolerated well but few people may develop some side effects like hepatitis,arthralgia,neuropathy etc.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor